Some inequalities for norm ideals

Bhatia, Rajendra (1987) Some inequalities for norm ideals Communications in Mathematical Physics, 111 (1). pp. 33-39. ISSN 0010-3616

Full text not available from this repository.

Official URL:

Related URL:


Several inequalities for norms of operators are extended to more operators and/or to more norms. These include results of Halmos and Bouldin on approximating a normal operator by another with restricted spectrum, the Powers-Stormer and the van Hemmen-Ando inequalities for the distance between the square roots of two positive operators and also some recent generalisations of these latter results by Kittaneh.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:2568
Deposited On:08 Oct 2010 06:55
Last Modified:08 Oct 2010 06:55

Repository Staff Only: item control page